# SDR CA110516002

- Difficulty date: April 26, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW127E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE IN CABIN DURING, 2 TO 3 LOUD NOISES WERE HEARD ACCOMPANIED BY ACFT YAW. THE CREW OBSERVED SIGNIFICANT TORQUE FLUCTUATIONS ON NR 2 ENGINE AND THEY RETARDED THE POWER LEVER A.  F/A REPORTED SMOKE IN THE CABIN AND THE ENGINE WAS SHUTDOWN. THE ACFT RETURNED TO POINT OF ORIGIN WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED. POST-FLIGHT INSPECTION REVEALED THE TURBOMACHINE CHIP DETECTOR HEAVILY CONTAMINATED. THE ENGINE IS BEING REMOVED AND SENT  FOR INVESTIGATION AND REPAIR.
